Economics at your fingertips  

Suppes–Sen maximality of cyclical consumption: The neoclassical growth model

Kuntal Banerjee

Journal of Mathematical Economics, 2017, vol. 70, issue C, 51-65

Abstract: In this paper we demonstrate the existence of cyclical consumption that are maximal according to the Suppes–Sen grading principle for the Aggregative Growth Model. The paper demonstrates the optimality of cyclical consumption paths in the absence of discounting for the smooth neoclassical growth model. The process of this verification allows us to develop the theory of weakly maximal paths for a non-concave and discontinuous utility function extending previous results from Optimal Growth Theory.

Keywords: Suppes–Sen grading principle; Persistent cyclical consumption; Neoclassical growth model; Optimal growth; Non-concave utility function (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-05-10
Handle: RePEc:eee:mateco:v:70:y:2017:i:c:p:51-65